# SDR CNMA20110020

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 742, UPPER ATTACH ANGLE FOR CURTAIN CORRODED AT CURTAIN ATTACH POINTS. REMOVED UPPER ATTACH ANGLE AT STA 742FLC IAW SRM 51-40-02-06-0, PARA 4, FABRICATED NEW UPPER ATTACH ANGLE IAW DWG NR453T1742 INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02-06-0, PARA 4.
